MathSciNet Relay Station
MathSciNet bibliographic data
MR2763479 90B05 (03E72 90C29 90C59)
Shi, Yu; Yao, Liming; Xu, Jiuping A probability maximization model based on rough approximation and its application to the inventory problem. Internat. J. Approx. Reason. 52 (2011), no. 2, 261–280.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement